# SDR ASOA201101571

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 19,268 hours, 13,430 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM FS 485-581, RBL 9.0 IS CORRODED.   REMOVED SEAT TRACK IAW AMM TASK 53-00-49-000-801.  FABRICATED NEW SEAT TRACK IAW REO 670-53-00-335.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801.
